... this and if so what helped
Is he taking it exactly as prescribed?
He should take it with food.
He should avoid grapefruits grapefruit juice and any supplements containing grapefruit seeds.
Bosulif is a serious medication so I would not take anyone's recommendations for treating the joint pain.
Arthralgias and myalgias are definitely a side effect.
I looked on the Pfizer site and it's one of the side effects that the doctor should be notified asap. It's not an allergic or serious complication.
He needs to weigh the pros and cons of staying on it. Big Decision!
There are different phases of treatment so the doctor can tell him if this is a transient problem.
He's fortunate to have a friend as caring as you.
- Bosulif Information for Consumers
- Bosulif Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bosulif (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Posted 31 Oct 2012 • 4 answers
Posted 14 Mar 2013 • 4 answers
Lamisil pills causing joint pain, disturbing dreams, insomnia and continued dizziness after 6 days??
Posted 26 Oct 2013 • 4 answers
Posted 29 May 2014 • 2 answers